Addressing the Feasibility of the Parameters of Strongly Regular Graphs with a MacLaurin Series Approach

Authors: Vasco Moco Mano, Luıs Almeida Vieira

Abstract: In the environment of Euclidean Jordan algebras, we consider a Jordan frame associated to the adjacency matrix of a strongly regular graph and construct a MacLaurin series with an element of the frame. From this series we establish feasibility conditions for the existence of strongly regular graphs.

Pages: 50-55

DOI: 10.46300/9108.2022.16.10

International Journal of Computers, E-ISSN: 1998-4308, Volume 16, 2022, Art. #10